MAUDE Adverse Event Report: ZIMVIE US CORP LLC ABUT HEX-LOCK 3.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT

ZIMVIE US CORP LLC ABUT HEX-LOCK 3.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT
Catalog Number HLA3/5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an implant at tooth site 46 was removed due to a fracture at the implant collar.Patient attended as an emergency due to loss of the crown on implant 46.Examination revealed a fractured portion of the implant collar emerging at the gingival level, with the abutment screw fractured inside the implant.The patient reported no pain.Procedure was not completed.This complaint refers to the screw abutment fracture.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10.Concomitant medical products tsvb11, impl tapered scr-v mtx 3.7mm 3.5mm 11.5mm lot 1214131.G4: premarket identification k013227/k953101.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) hla3/5, (abut hex-lock 3.5mm imp 5.5 flare) for evaluation.Ups shipment has been lost in transit.A claim has been placed.If ups locates the shipment, the complaint will be re-opened and updated accordingly.Dhr review was completed for the subject lot number 2019011798.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019011798 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw based on the investigation and risk management file review, the most likely root cause determined from the investigation were torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction could not be verified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT HEX-LOCK 3.5MM IMP 5 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23725461
Report Number0001038806-2025-03592
Device Sequence Number13434758
Product Code DZE
UDI-Device Identifier00889024015180
UDI-Public(01)00889024015180(17)240129(10)2019011798
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/29/2024
Device Catalogue NumberHLA3/5
Device Lot Number2019011798
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient Age61 YR
Patient SexUnknown
Patient EthnicityNon Hispanic